Allegra Allergy 24 Hour Non Drowsy Indoor and Outdoor Allergy Tablets Original Prescription Strength - 5 CT. Fexofenadine HCl tablet 180mg/antihistamine.
|Unit Size||5 each|
|Available||Online & In-Store|
We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.
Children's Allergy Relief Liquid Medication, Cherry Flavor, 4 OZ.
Diphenhydramine HCl Oral Solution 12.5mg/5mL.
Compare to the active ingredient in Children's Benadryl Allergy Liquid.
Uses: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Sneezing, itching of the nose or throat, runny nose, itchy, watery eyes.
Each 5mL (1 tsp) contains: Sodium 15mg.
The Non-Drowsy, Coughing, Aching, Fever, Sore Throat, Stuffy Head, NO SICK DAYS, Medicine brought to you by VICKS, the world’s #1 selling cough and cold brand. The non-drowsy, multi-symptom cold and flu relief of DayQuil Cold & Flu LiquiCaps helps you get your power back so you can enjoy the day. Temporarily relieves common cold and flu symptoms including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains and fever. Each dose contains acetaminophen, a pain reliever/fever reducer than can help soothe your sore throat. For adults and children 12 years and over, take 2 LiquiCaps with water every 4 hours. Do not exceed 4 doses per 24 hours. Take only as directed.